# SDR SWAA2024090315119

- Difficulty date: July 21, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 66,208 hours, 39,550 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS500C AND STR19L AT FWD CARGO COMPARTMENT 2024-454303<[01] REPLACED TIE CLIP LOCATED BS 500C AND STR 19L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A1224 SHEET 49 REV - SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED TIE CLIP LOCATED BS 500C AND STR 19L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A1224 SHEET 49 REV - SEE INDIVIDUAL SIGN OFF BELOW
